| Catalog Number |
03039773190 |
| Medical Device Problem Code |
Incorrect Measurement (1383)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/11/2026
Type of Reportable Event
Malfunction
Event or Problem Description
There was an allegation of questionable results with multiple assays for a patient sample tested on the cobas integra 400 plus.This medwatch will apply to the cholesterol assay.Please refer to the medwatch with a1.Patient identifier (b)(6) for information related to the lipase assay.Please refer to the medwatch with a1.Patient identifier (b)(6) for information related to the ldl assay.Please refer to the medwatch with a1.Patient identifier (b)(6) for information related to the hdl assay.Please refer to the medwatch with a1.Patient identifier (b)(6) for information related to the triglycerides assay.Initial results: (b)(6).Repeat results: (b)(6) repeat results after a 1:10 manual dilution: (b)(6).
Additional Manufacturer Narrative
The serial number of the analyzer was (b)(6).The investigation is ongoing.
Additional Manufacturer Narrative
Qc and calibration were acceptable.The serum sample showed no visual abnormalities regarding hemolysis, lipids, or fibrin clots.The instrument was confirmed to be performing without issues.No maintenance work was performed on the unit during this period.The customer later confirmed that the issue was due to a lab internal handling error with dilutions.The investigation did not identify a product problem.